Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 114, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 27, 2016, 5:24 PM MDT for Laramie County, Wyoming; Kimball County, Nebraska. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 5:24 PM MDT (23:24 UTC)
- Expired
- Jul 27, 2016, 6:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:28 PM MDT | TSTM WND DMG | Pine Bluffs, WY | SOME TREES UPROOTED AND POWER LINES DOWNED. ALSO A LOT OF DAMAGE REPORTS DUE TO WIND DRIVEN GOLF BALL SIZE HAIL. |
| Jul 27, 5:28 PM MDT | HAIL 1.75 | Pine Bluffs, WY | WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO HOMES AND BUSINESSES. |
| Jul 27, 5:38 PM MDT | HAIL 1.75 | Pine Bluffs, WY | ALONG INTERSTATE 80. THE HAIL CRACKED HIS WINDSHEALD. |
| Jul 27, 5:50 PM MDT | TSTM WND DMG | 5 S Bushnell, NE | HEAVY DAMAGE TO A RESIDENCE AND SEVERAL OUTBUILDINGS DAMAGED OR DESTROYED. |
| Jul 27, 5:52 PM MDT | HAIL 1.75 | 2 Se Bushnell, NE | WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO A RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -467 J/kg
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016
WUUS55 KCYS 272324
SVRCYS
NEC105-WYC021-280015-
/O.NEW.KCYS.SV.W.0114.160727T2324Z-160728T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
EASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 615 PM MDT
* AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINE
BLUFFS... OR 20 MILES WEST OF KIMBALL...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFFS...OLIVER RESERVOIR...OLIVER CAMPGROUND AND BUSHNELL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 399 AND 402.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4106 10413 4121 10412 4126 10368 4100 10369
4100 10376
TIME...MOT...LOC 2323Z 273DEG 28KT 4114 10403
HAIL...1.50IN
WIND...<50MPH
$$
CLAYCOMB2 follow-up statements
648
WWUS55 KCYS 272339
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUL 27 2016
NEC105-WYC021-280015-
/O.CON.KCYS.SV.W.0114.000000T0000Z-160728T0015Z/
KIMBALL NE-LARAMIE WY-
539 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN KIMBALL AND SOUTHEASTERN LARAMIE COUNTIES...
AT 539 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINE BLUFFS...
OR 16 MILES WEST OF KIMBALL...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PINE BLUFFS...OLIVER RESERVOIR...OLIVER CAMPGROUND AND BUSHNELL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 401 AND 402.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4111 10409 4120 10410 4126 10368 4100 10369
4100 10376
TIME...MOT...LOC 2339Z 268DEG 24KT 4116 10396
HAIL...1.75IN
WIND...60MPH
$$
CLAYCOMB103
WWUS55 KCYS 272347
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT WED JUL 27 2016
WYC021-272355-
/O.CAN.KCYS.SV.W.0114.000000T0000Z-160728T0015Z/
LARAMIE WY-
547 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. A FLASH
FLOOD WARNING REMAINS IN EFFECT THROUGH 830PM.
LAT...LON 4110 10405 4120 10405 4126 10368 4100 10369
4100 10376
TIME...MOT...LOC 2345Z 263DEG 24KT 4118 10390
$$
NEC105-280015-
/O.CON.KCYS.SV.W.0114.000000T0000Z-160728T0015Z/
KIMBALL NE-
547 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN KIMBALL COUNTY...
AT 545 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER
CAMPGROUND...OR 13 MILES WEST OF KIMBALL...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...THIS STORM IS TRACKING RIGHT ALONG INTERSTATE 80 IN KIMBALL
COUNTY. EXPECT WINDSHIELD DAMAGE WITH THE LARGE HAIL.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OLIVER RESERVOIR AND OLIVER CAMPGROUND.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4110 10405 4120 10405 4126 10368 4100 10369
4100 10376
TIME...MOT...LOC 2345Z 263DEG 24KT 4118 10390
HAIL...1.75IN
WIND...60MPH
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:26 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 27, 3:26 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 326 PM MDT WED JUL 27 2016 .SHORT TERM...(This evening through Friday) Issued at 324 PM MDT Wed Jul 27 2016 Convection is starting to deepen over the Laramie Range and vicinity this afternoon as expected, with cu starting to bubble over the Pine Ridge and even the Cheyenne Ridge as well. Convective inhibition is steadily waning, so expect convection to expand in coverage through the evening as previously mentioned in the earlier update. For tonight, a rather potent vort max will ride over the forecast area in continued northwest flow aloft. This will combine with a weak llvl jet and forcing along the H7 front to maintain showers and storms overnight, especially across the northern tier of counties. Down south across the Cheyenne Ridge, stratus may develop in moist upslope flow. For Thursday, models continue to show a favorable setup for severe weather across the high plains. A sfc trough, perhaps remnant outflow boundary from tonight's convection, could provide additional forcing in addition to the stalled boundary along the Laramie Range. Made only slight adjustments to PoPs and weather from the previous shift's forecast as it was in good shape for what models continue to depict for tomorrow. All modes of severe weather are possible, even a couple tornadoes along the sfc/outflow boundary if it pans out. Friday should see a more isolated coverage of convection within a weaker overall flow pattern. Upper level energy with persistent but weaker upslope flow should spark off afternoon showers and storms. .LONG TERM...(Friday night through Tuesday) Issued at 324 PM MDT Wed Jul 27 2016 Heights aloft will rise over the weekend across the region for a drying/warming trend. There will still be quite a bit of llvl moisture and instability across the Panhandle to the east of the sfc trough, however the warmer air aloft/capping will limit tstm coverage. Highs will be back up into the mid 80s to mid 90s over lower elevations. Weak shortwave will move across Montana on Monday, with a fropa during the morning. Best chances of storms early next week will south of the area across Colorado. No significant monsoonal moisture incursion is expected through Tuesday with the midlvl subtropical ridge center located near the Four Corners region. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1121 AM MDT Wed Jul 27 2016 Scattered showers and thunderstorms are expected to develop this afternoon across areas to the east of the Laramie Range. Some mvfr vis in brief heavy rain will be possible with these storms. Storms may persist through much of the night across the northern Nebraska Panhandle. Winds will mostly be below 15 kts, except in the vicinity of tstms. && .FIRE WEATHER... Issued at 324 PM MDT Wed Jul 27 2016 Breezy and dry conditions will prevail across the high country this afternoon, with showers and thunderstorms developing in moist, easterly upslope flow across the plains. Look for showers and storms to occur through tonight. There remains a good chance for a more scattered coverage of thunderstorms with wetting rains east of the Laramie Range Thursday, with isolated showers and thunderstorms Friday and on through the weekend. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RJM LONG TERM...ZF AVIATION...ZF FIRE WEATHER...RJM
Hazardous weather outlook, Jul 27, 11:16 AM MDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1116 AM MDT WED JUL 27 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 281730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1116 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL REDEVELOP OVER THE HIGH PLAINS OF SOUTHEAST WYOMING THIS AFTERNOON AND WILL MOVE SOUTHEAST INTO WESTERN NEBRASKA THROUGH THE EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH FRIDAY EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY...ESPECIALLY ALONG AND EAST OF THE I25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS EVENING. WYZ104-105-109>115-281730- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1116 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE IN OR NEAR THE MOUNTAINS THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 27, 4:08 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL W WARREN AF BASE 41.15N 104.86W
07/27/2016 E1.00 INCH LARAMIE WY PUBLIC
SOME MAY HAVE BEEN JUST LITTLE LARGER.
&&
DDEALLocal storm report, Jul 27, 4:23 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 3 S CHEYENNE 41.10N 104.79W
07/27/2016 E1.00 INCH LARAMIE WY PUBLIC
HAIL WAS BETWEEN NICKEL AND QUARTER. THE HAIL WAS
SHREDING THE LEAVES OF HER TREES.
&&
DDEALLocal storm report, Jul 27, 4:31 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 8 E CHEYENNE 41.15N 104.64W
07/27/2016 M0.88 INCH LARAMIE WY TRAINED SPOTTER
&&
DDEALLocal storm report, Jul 27, 4:45 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 2 S HILLSDALE 41.18N 104.48W
07/27/2016 M1.00 INCH LARAMIE WY NWS EMPLOYEE
ALONG INTERSTATE 80.
&&
DDEALLocal storm report, Jul 27, 5:06 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 20 E CHEYENNE 41.14N 104.41W
07/27/2016 M0.88 INCH LARAMIE WY NWS EMPLOYEE
SIX INCH DEPTH OF HAIL.
0405 PM HAIL 20 E CHEYENNE 41.14N 104.41W
07/27/2016 M0.88 INCH LARAMIE WY NWS EMPLOYEE
SIX INCH DEPTH OF HAIL.
&&
DDEALLocal storm report, Jul 27, 5:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 20 E CHEYENNE 41.14N 104.41W
07/27/2016 M0.88 INCH LARAMIE WY NWS EMPLOYEE
SIX INCH DEPTH OF HAIL.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:36 AM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jul 27, 4:14 AM MDT | Special Weather Statement | CYS | Converse, Niobrara | 46 min |
| Jul 27, 5:24 AM MDT | Special Weather Statement | CYS | Niobrara | 51 min |
| Jul 27, 3:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jul 27, 3:34 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jul 27, 3:52 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
| Jul 27, 3:55 PM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jul 27, 4:18 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 27 min |
| Jul 27, 4:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jul 27, 5:06 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 24 min |
| Jul 27, 5:32 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jul 26, 6:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 26 min |
| Jul 26, 6:37 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 38 min |
| Jul 26, 6:53 PM MDT | Tornado Warning | CYS | Dawes | 15 min |
| Jul 26, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 31 min |
| Jul 26, 7:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 39 min |
| Jul 26, 8:15 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 27 min |
| Jul 26, 8:22 PM MDT | Special Weather Statement | CYS | Sioux | 38 min |
| Jul 26, 9:30 PM MDT | Special Weather Statement | CYS | Box Butte | 45 min |
| Jul 27, 2:06 AM MDT | Special Weather Statement | CYS | Dawes | 39 min |
| Jul 27, 8:31 AM MDT | Special Weather Statement | CYS | Cheyenne | 29 min |
| Jul 27, 2:49 PM MDT | Special Weather Statement | CYS | Dawes | 41 min |
| Jul 27, 5:50 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 40 min |
| Jul 27, 5:59 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff, Sioux | 31 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.